MathSciNet Relay Station
MathSciNet bibliographic data
MR1945966 (2003i:60057) 60G10 (60G60 62M40 86A32)
Gneiting, Tilmann Compactly supported correlation functions. J. Multivariate Anal. 83 (2002), no. 2, 493–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement